Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 748279, 23 pages
http://dx.doi.org/10.1155/2012/748279
Research Article

Delay-Dependent Exponential Stability for Uncertain Neutral Stochastic Systems with Mixed Delays and Markovian Jumping Parameters

Department of Mathematics, Nanchang University, Nanchang 330031, China

Received 9 December 2011; Accepted 5 March 2012

Academic Editor: Vimal Singh

Copyright © 2012 Huabin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huabin Chen, “Delay-Dependent Exponential Stability for Uncertain Neutral Stochastic Systems with Mixed Delays and Markovian Jumping Parameters,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 748279, 23 pages, 2012. https://doi.org/10.1155/2012/748279.